# SDR VJ32002F00012

- Difficulty date: February 27, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N8242T
- Make and model: Beech F33A
- Engine: Cont IO520BB
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pump
- Part number: RA216CW
- Part serial: B2137
- Condition: Inoperative
- Location: Air System
- Part time: 464 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW OUTPUT FROM PUMP TO AIRCRAFT, REMOVED PUMP AND INSTALLED NEW PUMP OPERATION WAS NORMAL.  PUMP SENT IN FOR WARRANTY.
